# SDR MASA200400453

- Difficulty date: August 14, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 18,835 hours, 16,705 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 858601
- Part serial: 182
- Condition: Inoperative
- Location: Mlg Door
- Part time: 6,220 hours, 5,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO GJT DUE TO AFTER TAKEOFF THE RIGHT GEAR DOOR WOULD NOT CLOSE.  THE CREW RECYCLED THE GEAR AND THE RIGHT MAIN DID NOT EXTEND.  MX REPLACED THE PSEU AND SEQUENCE CALVE.  SELECTOR VALVE P/N 57420-5A, S/N 938, TSN 1347 CSN 1318 WAS ALSO REPLACED.
